Alert archive / Florida / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 29, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Apr 7, 2022, 11:57 AM EDT for Lake County, Orange County, Florida. It was in force for 18 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 7, 2022, 11:57 AM EDT (15:57 UTC)
- Expired
- Apr 7, 2022, 12:15 PM EDT
- In force
- 18 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Lake County, FL, Orange County, FL
The radar
The Tampa radar (KTBW), 107 km from the middle of the area, began a volume at 16:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 12:10 PM EDT | TSTM WND GST 46 | 3 Wsw Oakland, FL | WXFLOW SITE AT SHADY HOLLOW MEASURES WIND GUST OF 40KT/46MPH |
| Apr 7, 12:19 PM EDT | TSTM WND GST 43 | 2 Sw Horizon West, FL | WXFLOW SITE AT REEDY CREEK MEASURES WIND GUST OF 37KT/43MPH |
| Apr 7, 12:21 PM EDT | TSTM WND DMG | 2 Nne Ocoee, FL | TRAINED SPOTTER REPORTED LARGE BRANCHES DOWN ON LAUREN BETH AVE AND NICOLE AVE IN OCOEE. ESTIMATED WINDS UP TO 60 MPH. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 4.0 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1494 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 663 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 205 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 8.9
The text
As transmitted.
574
WUUS52 KMLB 071557
SVRMLB
FLC069-095-071615-
/O.NEW.KMLB.SV.W.0029.220407T1557Z-220407T1615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
1157 AM EDT Thu Apr 7 2022
The National Weather Service in Melbourne has issued a
* Severe Thunderstorm Warning for...
Southwestern Lake County in east central Florida...
Southwestern Orange County in east central Florida...
* Until 1215 PM EDT.
* At 1152 AM EDT, severe thunderstorms were located along a line
extending from near Mascotte to Groveland to Hillsborough River
State Park, moving east at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Apopka, Ocoee, Winter Garden, Groveland and Mascotte.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2866 8195 2876 8164 2863 8147 2854 8149
2835 8162 2835 8179 2836 8179 2836 8186
2835 8186 2835 8196
TIME...MOT...LOC 1552Z 261DEG 38KT 2863 8192 2859 8185 2849 8187 2814
8222
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Leahy1 follow-up statement
697
WWUS52 KMLB 071608
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
1208 PM EDT Thu Apr 7 2022
FLC069-095-071615-
/O.CON.KMLB.SV.W.0029.000000T0000Z-220407T1615Z/
Lake FL-Orange FL-
1208 PM EDT Thu Apr 7 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM EDT
FOR SOUTHWESTERN LAKE AND SOUTHWESTERN ORANGE COUNTIES...
At 1208 PM EDT, severe thunderstorms were located along a line
extending from near Ferndale to near Lake Apopka to near Oakland to 9
miles northwest of Lakeland, moving east at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Apopka, Ocoee, Winter Garden, Groveland and Mascotte.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2854 8195 2866 8184 2876 8164 2863 8147
2854 8149 2835 8162 2835 8179 2836 8179
2836 8186 2835 8186 2835 8196
TIME...MOT...LOC 1608Z 261DEG 38KT 2866 8173 2862 8166 2852 8168 2817
8203
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
LeahyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 10:43 AM EDT, 1 hour 14 minutes earlier.
Area forecast discussion, Apr 7, 10:43 AM EDT, 1 hour 14 minutes before
Area Forecast Discussion National Weather Service Melbourne FL 1043 AM EDT Thu Apr 7 2022 .DISCUSSION... ...Threat For Strong to Severe Storms Today... ...Near Record Temps Expected Across the South This Afternoon... Surface cold front has reached the eastern FL panhandle at sunrise. Pre-frontal trough and attendant strong-severe convection is currently pushing across northern FL where higher helicities are noted. Storms have harnessed this shear prompting NWS JAX to issue a few tornado warnings. The helicity should gradually decrease by early afternoon as the atmosphere becomes well mixed with deep, unidirectional SW flow. Until then, we will be watching for spin-ups in the next cluster of storms that will affect north Lake/Volusia through Noon. Additional storms will move onshore WC FL off the Gulf and spread east across Orlando metro, Osceola, Brevard during the afternoon. A few strong storms could develop from near Lake Okeechobee across the Treasure Coast toward sunset into early evening. Primary storm threats here remain strong straight line wind gusts up to 60 mph, with temps aloft supportive of hail 1-1.25 inch in diameter and frequent lightning/torrential downpours. While a unidirectional wind profile is not overly conducive for rotating storms, one can never rule out brief spinups in Florida. Max temps may still reach the mid 80s across the north as there should be some breaks in the clouds once these initial clusters clear Lake/Volusia counties. Importantly, there may be redevelopment of a thin band of showers and storms along the front itself this afternoon as it pushes into our northern counties. The threat for strong/severe storms should be focused on the activity ahead of the front. Did not make changes to forecast max temps across the south reaching the lower 90s and approaching record highs for MLB/VRB/FPR. Strong, gusty SW gradient winds already mixing down to the sfc producing windy conditions, 20-25 mph with gusts near 30 mph. Such strong offshore flow will prevent the east coast sea breeze from developing which will produce the hot temperatures along the Space/Treasure coasts. && .AVIATION...low MVFR to IFR CIGs BKN008-015 in stratus will lift and become VFR by 16Z. Latest radar trends indicate SHRA/TSRA may reach LEE-DAB VCNTY by 16Z, so some AMDs may be needed for the northern aerodromes to move up TEMPOs before the next routine package. Remaining timing of TEMPO TS groups for the north/central terminals looks in line with the 12Z HRRR, so no changes needed for now. Winds from 210-240 at 16-20KT G30KT outside of storms. May need to add convective wind gusts 35-45KT at a couple/few terminals as higher gusts likely in any storm cells/bands. && .MARINE... No significant changes to current coastal waters forecast. Today-tonight...SW winds 15-20KT with highest sustained speeds and peak seas (4-5ft) well offshore. A Cautionary Statement is now in effect for all the local waters. Additionally, mariners should remain aware to the likelihood of strong to severe storms moving rapidly offshore from late morning through this afternoon. Speeds remain 15-20kt tonight as winds shift to W-NW behind cold FROPA. && CLIMATE...Record high temperatures for today, April 7th. Records will be approached or set at Melbourne, Vero Beach and Fort Pierce. DAB 90 (1956) LEE 89 (2014) SFB 91 (2014) MCO 92 (1908) MLB 91 (2018) VRB 90 (2018) FPR 92 (2014) && .PRELIMINARY POINT TEMPS/POPS... DAB 86 57 75 52 / 80 20 0 0 MCO 88 62 77 56 / 70 20 0 0 MLB 90 60 77 54 / 50 30 0 0 VRB 92 62 79 53 / 30 30 10 0 LEE 83 57 73 54 / 80 10 0 0 SFB 86 58 75 54 / 80 20 0 0 ORL 88 62 77 56 / 70 20 0 0 FPR 92 62 79 53 / 30 30 10 0 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. && Kelly/Leahy/Smith
Hazardous weather outlook, Apr 7, 9:40 AM EDT, 2 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 940 AM EDT Thu Apr 7 2022 AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159- 164-247-254-259-264-347-447-547-647-747-080000- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia- Southern Lake-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Inland Northern Brevard-Inland Indian River- Inland Saint Lucie-Inland Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Inland Southern Brevard- Mainland Southern Brevard-Southern Brevard Barrier Islands- 940 AM EDT Thu Apr 7 2022 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... An approaching cold front currently over the eastern Florida panhandle will move into central Florida toward sunset, and cross the area by tonight. Ahead of the front, showers and lightning storms are ongoing across north Florida which will push east- southeast into east central Florida late this morning and continue through this afternoon into this evening. The highest coverage of storms will be north of Lake Kissimmee and Melbourne from late this morning through sunset. Conditions across this area are also the most favorable for strong to severe storms to develop. Damaging wind gusts up to 60 mph, hail up to half dollar size, frequent lightning and heavy downpours up to 3 inches may occur in the most intense storms. A brief tornado could also occur. Farther south, across Okeechobee and Treasure coast counties, slightly less storm coverage is expected, with scattered showers and storms occurring from late afternoon into early evening. A few strong to severe storms are possible in this area as well. Storm motion will be rapidly toward the east at 30 to 35 mph late this morning, increasing to 40 to 45 mph in the afternoon. Make sure you move indoors to safety at the first sign of threatening skies, or if you hear thunder. .MARINE THUNDERSTORM GUST IMPACT... Storms will also be easily capable of producing winds in excess of 35 knots on area lakes, the Intracoastal Waterway and adjacent Atlantic waters. An isolated waterspout or two is also possible. .HIGH WIND IMPACT... Outside of any storms, strong southwest winds of 15 to 25 mph gusting to around 30 mph, will blow any lightweight, unsecured objects around. Drivers of high profile vehicles should be alert to the gusty winds, especially in open areas, overpasses and causeways. .WIND AND SEA IMPACT... Gusty southwest winds of 15 to 20 knots over the Atlantic waters will shift to west and northwest behind a cold front tonight. Offshore seas will build to as high as 4 to 5 feet. Operators of small craft should exercise caution. especially if heading offshore beyond 20 nautical miles. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. Gusty offshore winds will keep poor boating conditions in place through Sunday, mainly offshore beyond 20 miles. The combination of gusty winds and low relative humidity values will pose an increasing fire weather danger through this weekend, especially on Sunday. .SPOTTER INFORMATION STATEMENT... Spotters should monitor the weather throughout today and self activate if any watches or warnings are issued for their area. Kelly/Cristaldi
In the hours before
Special weather statement, Apr 7, 10:21 AM EDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Melbourne FL
1021 AM EDT Thu Apr 7 2022
FLZ041-044-071445-
Northern Lake County FL-Inland Volusia FL-
1021 AM EDT Thu Apr 7 2022
...Strong thunderstorms will impact portions of northern Lake and
northwestern Volusia Counties through 1045 AM EDT...
At 1020 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Salt Springs to 6 miles east of Moss Bluff
to Lady Lake. Movement was east at 35 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lady Lake, Pierson, The Villages, Barberville and Paisley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of weak, brief funnel
clouds. These types of funnel clouds are harmless, but on rare
occasions they can briefly touch down, producing wind gusts over 50
mph. If a funnel cloud is spotted move indoors and report your
sighting to the National Weather Service.
&&
LAT...LON 2896 8166 2905 8166 2906 8164 2928 8164
2932 8168 2938 8145 2940 8142 2926 8142
2926 8136 2910 8136 2892 8150 2891 8195
2896 8195
TIME...MOT...LOC 1420Z 262DEG 31KT 2928 8176 2905 8178 2893 8191
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
LeahySpecial weather statement, Apr 7, 10:44 AM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Melbourne FL
1044 AM EDT Thu Apr 7 2022
FLZ041-044-071515-
Northern Lake County FL-Inland Volusia FL-
1044 AM EDT Thu Apr 7 2022
...A strong thunderstorm will impact portions of northeastern Lake
and central Volusia Counties through 1115 AM EDT...
At 1044 AM EDT, Doppler radar was tracking a strong thunderstorm over
Paisley, moving east at 45 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Deltona, Daytona Beach, DeLand, Orange City and Lake Helen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of weak, brief funnel
clouds. These types of funnel clouds are harmless, but on rare
occasions they can briefly touch down, producing wind gusts over 50
mph. If a funnel cloud is spotted move indoors and report your
sighting to the National Weather Service.
&&
LAT...LON 2893 8113 2892 8162 2923 8163 2926 8142
2926 8118
TIME...MOT...LOC 1444Z 263DEG 41KT 2900 8155
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
LeahySpecial weather statement, Apr 7, 11:10 AM EDT, 47 minutes before
Special Weather Statement
National Weather Service Melbourne FL
1110 AM EDT Thu Apr 7 2022
FLZ041-141-071545-
Coastal Volusia FL-Inland Volusia FL-
1110 AM EDT Thu Apr 7 2022
...A strong thunderstorm will impact portions of central Volusia
County through 1145 AM EDT...
At 1110 AM EDT, Doppler radar was tracking a strong thunderstorm near
DeLand, moving east at 45 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Deltona, Daytona Beach, Port Orange, Ormond Beach and DeLand.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Conditions are favorable for the development of weak, brief funnel
clouds. These types of funnel clouds are harmless, but on rare
occasions they can briefly touch down, producing wind gusts over 50
mph. If a funnel cloud is spotted move indoors and report your
sighting to the National Weather Service.
&&
LAT...LON 2943 8107 2910 8090 2897 8081 2894 8080
2892 8135 2895 8136 2916 8132 2925 8121
2926 8121 2927 8115 2941 8116 2943 8111
TIME...MOT...LOC 1510Z 261DEG 41KT 2903 8124
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
LeahyLocal storm report, Apr 7, 11:19 AM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1119 AM EDT THU APR 07 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM TSTM WND GST DAYTONA BEACH AIRPORT 29.17N 81.07W
04/07/2022 M53 MPH VOLUSIA FL ASOS
&&
EVENT NUMBER MLB2200128
JSSpecial weather statement, Apr 7, 11:43 AM EDT, 14 minutes before
Special Weather Statement
National Weather Service Melbourne FL
1143 AM EDT Thu Apr 7 2022
FLZ041-141-071615-
Coastal Volusia FL-Inland Volusia FL-
1143 AM EDT Thu Apr 7 2022
...A strong thunderstorm will impact portions of east central Volusia
County through 1215 PM EDT...
At 1142 AM EDT, Doppler radar was tracking a strong thunderstorm near
New Smyrna Beach, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Port Orange, New Smyrna Beach, Edgewater, Bethune Beach and Ponce
Inlet.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of weak, brief funnel
clouds. These types of funnel clouds are harmless, but on rare
occasions they can briefly touch down, producing wind gusts over 50
mph. If a funnel cloud is spotted move indoors and report your
sighting to the National Weather Service.
&&
LAT...LON 2909 8090 2895 8079 2895 8087 2893 8112
2905 8104 2914 8092
TIME...MOT...LOC 1542Z 267DEG 24KT 2900 8101
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
LeahySpecial weather statement, Apr 7, 11:47 AM EDT, 10 minutes before
Special Weather Statement
National Weather Service Melbourne FL
1147 AM EDT Thu Apr 7 2022
FLZ045-053-144-071630-
Osceola FL-Orange FL-Southern Lake County FL-
1147 AM EDT Thu Apr 7 2022
...A strong thunderstorm will impact portions of southwestern Lake,
western Orange and northwestern Osceola Counties through 1230 PM
EDT...
At 1146 AM EDT, Doppler radar was tracking a strong thunderstorm near
Mascotte, moving east at 45 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Orlando, Kissimmee, Apopka, Ocoee and Winter Garden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of weak, brief funnel
clouds. These types of funnel clouds are harmless, but on rare
occasions they can briefly touch down, producing wind gusts over 50
mph. If a funnel cloud is spotted move indoors and report your
sighting to the National Weather Service.
&&
LAT...LON 2865 8196 2875 8149 2814 8146 2814 8150
2815 8152 2820 8152 2826 8156 2826 8166
2835 8166 2835 8179 2836 8179 2836 8186
2835 8186 2835 8196
TIME...MOT...LOC 1546Z 264DEG 37KT 2852 8196
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
LeahyThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 10:21 AM EDT | Special Weather Statement | MLB | Marion | 24 min |
| Apr 7, 10:44 AM EDT | Special Weather Statement | MLB | Volusia | 31 min |
| Apr 7, 11:10 AM EDT | Special Weather Statement | MLB | Volusia | 35 min |
| Apr 7, 11:14 AM EDT | Special Marine Warning | MLB | 46 min | |
| Apr 7, 11:43 AM EDT | Special Weather Statement | MLB | Volusia | 32 min |
| Apr 7, 11:47 AM EDT | Special Weather Statement | MLB | Lake | 43 min |
| Apr 7, 12:13 PM EDT | Severe Thunderstorm Warning | MLB | Lake, Orange, Osceola, Seminole | 32 min |
| Apr 7, 12:15 PM EDT | Special Marine Warning | MLB | 90 min | |
| Apr 7, 12:41 PM EDT | Special Weather Statement | MLB | Orange, Seminole | 34 min |
| Apr 7, 12:49 PM EDT | Special Marine Warning | MLB | 3 hr | |
| Apr 7, 12:50 PM EDT | Special Weather Statement | MLB | Osceola | 25 min |
| Apr 7, 1:14 PM EDT | Special Weather Statement | MLB | Osceola | 31 min |
| Apr 7, 1:44 PM EDT | Special Weather Statement | MLB | Saint Lucie | 31 min |
| Apr 7, 1:48 PM EDT | Severe Thunderstorm Warning | MLB | Indian River, Saint Lucie | 27 min |
| Apr 7, 1:53 PM EDT | Special Weather Statement | MLB | Brevard | 37 min |
| Apr 7, 2:13 PM EDT | Severe Thunderstorm Warning | MLB | Saint Lucie | 32 min |
| Apr 7, 2:17 PM EDT | Areal Flood Advisory | MLB | Saint Lucie | 58 min |
| Apr 7, 2:52 PM EDT | Special Weather Statement | MLB | Indian River | 23 min |
| Apr 7, 3:44 PM EDT | Special Weather Statement | MLB | Orange, Seminole | 31 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.